# SDR 2010FA0001194

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link
- Part number: D5754148700000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SHROUD BOX FWD INBD SUPPORT LINK CORRODED.  NO CORROSION REMOVAL LIMITS AVAILABLE.  SUPPORT LINK IS LISTED AS PRIMARY/ FATIGUE CRITICAL STRUCTURE.
